# SDR UIEA2017021400181

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT CORNER OF THE NOSE WHEEL WELL EXTERNAL FUSELAGE SKIN CRACK AT S-44L , STA 490. REPAIR CRACK IAW EI NR T2017A53M-296 REV 1 AND SB 747-53A2305 REV 2. COND CHECK NORMAL AND JOB COMPLETED.
